# SDR SWAA2013010411116

- Difficulty date: January 1, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 40,275 hours, 23,534 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 4819
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WIRE BURNING SMELL FROM COMPARTMENT NEXT TO COFFEEMAKER.  REPAIRED COFFEEMAKER PER MM.
